Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/158
Title: Coupled fixed point theorems of integral type mappings in cone metric spaces
Authors: Olaleru, J.O
Okeke, G.A
Akewe, H
Keywords: Mathemaics
Cone metric spaces
Theorems
Issue Date: 7-Jun-2012
Citation: Kragujevac Journal of Mathematics 36 (2), 215–224
Abstract: In this paper, we prove some coupled fixed point theorems in cone metric spaces. Furthermore, we introduce and prove the integral version of coupled fixed point theorems in cone metric spaces. Our results unify, extend and generalize the known results on coupled fixed point theorems in cone metric spaces
URI: http://hdl.handle.net/123456789/158
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.